首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:A Comparison of Shape and Scale Estimators of the Two-Parameter Weibull Distribution
  • 本地全文:下载
  • 作者:George, Florence
  • 期刊名称:Journal of Modern Applied Statistical Methods
  • 出版年度:2014
  • 卷号:13
  • 期号:1
  • 页码:3
  • 出版社:Wayne State University
  • 摘要:Weibull distributions are widely used in reliability and survival analysis. In this paper, different methods to estimate the shape and scale parameters of the two-parameter Weibull distribution have been reviewed and compared, based on the bias, mean square error and variance. Because a theoretical comparison is not possible, an extensive simulation study has been conducted to compare the performance of different estimators. Based on the simulation study it was observed that MLE consistently performs better than other methods.
  • 关键词:Two-parameter Weibull distribution; scale parameters; shape parameters
国家哲学社会科学文献中心版权所有